| Model Number |
LNQ11 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Unable to Obtain Readings (1516); Battery Problem (2885)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) had invalid counters most likely due to end of service (eos).The icm remains in use.No patient complications have been reported as a result of this event.